# SDR REXA2020040700429

- Difficulty date: April 2, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 29,592 hours, 19,680 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670100465
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SB 670BA-57-020 REMOVED R/H WING STRAP @ WS 48 AND FOUND 2 EACH HOLES WITH COUNTERSINKS IN THE LOWER WING PLANK.     
                        
REPAIRED IAW REO 690-57-21-348 REV-- DATED 2020-03-24. WVAC STAMP
